Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ker-I Ko
Title: Complexity theory of real functions
Additional book information: Birkh\"auser, Basel, 1991, viii+307 pp., US$49.50. ISBN 0-8176-3586-6.

References [Enhancements On Off] (What's this?)

  • [1] A. Grzegorczyk, Computable functionals, Fund. Math. 42 (1955), 168-202. MR 0086756 (19:238b)
  • [2] -, On the definitions of computable real continuous functions, Fund. Math. 44 (1957), 61-71. MR 0089809 (19:723c)
  • [3] D. Lacombe, Extension de la notion de fonction récursive aux fonctions d'une ou plusieurs variables réelles, I, C. R. Acad. Sci. Paris Sér. I Math. 240 (1955), 2478-2480. MR 0072079 (17:225d)
  • [4] -, Extension de la notion de fonction récursive aux fonctions d'une ou plusieurs variables réelles., II, III, C. R. Acad. Sci. Paris Sér. I Math. 241 (1955), 13-14, 151-153. MR 0072080 (17:225e)
  • [5] M. B. Pour-El and I. Richards, Computability in analysis and physics, Springer-Verlag, New York, 1989. MR 1005942 (90k:03062)
  • [6] A. M. Turing, On computable numbers with an application to the "Entscheidungsproblem", Proc. London Math. Soc. (2) 42 (1936), 230-265; corr. ibid 43 (1937) 544-546.

Review Information:

Reviewer: Marian Boykan Pour-El
Journal: Bull. Amer. Math. Soc. 29 (1993), 271-273
DOI: https://doi.org/10.1090/S0273-0979-1993-00417-8
American Mathematical Society